# SDR DALA13040283139

- Difficulty date: August 17, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 31,503 hours, 16,320 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING COMPOUND ON FLOOR PANEL 152WG IN AFT CARGO COMPARTMENT.  APPLIED FILLER COMPOUND TO FLOOR PANEL IAW IRM 9701 REV G, PARA 10.
